RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 4  


The orbital stability of bounded solutions of an autonomous system. I, II
B. P. Demidovich
575
Some remarks on the solutions of the equation $u"+a(t)f(u)=0$
D. V. Izyumova, I. T. Kiguradze
589
Controllability of autonomous systems
N. N. Petrov
606
The global asymptotic stability of a certain nonlinear system
A. R. Èfendiev, M. A. Balitinov
618
Theorems on the instability of solutions of an $n$th order linear homogeneous differential equation with periodic coefficients
G. A. Los'
625
Certain questions of global stability under constantly acting perturbations in a normed linear space
S. I. Gorshin
631
Certain tests for the existence and absence of closed trajectories of a certain system of differential equations
N. I. Avdonin
639
Degenerate systems and a small parameter at the derivative
V. P. Skripnik
646
Asymptotic properties of the solutions of linear differential equations with retarded argument
V. B. Uvarov
659
Probability estimates of solutions of a linear system of differential equations with random coefficients
N. F. Kirichenko, A. A. Martynyuk
664
Estimate of the error in the method of successive approximations
V. E. Popovich
668
On the question of the existence of random periodic conditions for linear stochasitic difference and differential systems
V. I. Grishakov, S. N. Shimanov
675
On the question of integral inequalities for a Fredholm equation whose right side is a discontinuous operator
R. K. Ragimkhanov
681
The returnability of points and regions in partially ordered dynamical systems
A. M. Stakhy
693
The construction of a sequence of coordinate functions in solving Dirichlet and Neumann problems for regions of composite form
G. P. Man'ko, V. L. Rvachev, L. I. Shklyarov
702
The principle of the limit amplitude
A. G. Ramm
714
A model system of equations for the one-dimensional motion of a gas
Ya. I. Kanel'
721
The numerical solution of certain ill-posed problems by the method of quasisolutions
O. A. Liskovets
735
Maxwell's equations and functionally invariant solutions of the wave equation
M. S. Shneerson
743
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019